# SDR HEEA080204

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 4,006 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11807
- Condition: Failed
- Location: Gearbox Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION PRESSURE LIGHT INTERMITTENT.
